Reply to an Answer

In response to:
Has anyone been prescribed steroids for this? I have also been suffering from red, wrinkly, swollen, itchy, flaky, sore eyes, or really just eye skin.  It is on the top and bottom of both my eyes and at one point also spread into a rash that covered most of my face and half of my neck.  I have already been through 4 courses of Prednisone for it and each time it clears up, then comes right back as soon as I stop the Prednisone or decrease the dose.  I have been to 2 different primary care doctors and an allergist and have an appointment with the dermatologist tomorrow.    Since Prednisone affects auto-immune reactions, I am assuming that the fact that prednisone does clear it up for a while means that this is probably an allergy. The problem is that I have no idea what it could be, I haven't worn makeup for weeks or used any new skin products. I am going to try a sulfate-free shampoo and the other things on this thread and see how it goes.   Has anyone had this experience with steroids?
Subject:
Comment:

SIGN IN | REGISTER NOW

Create an account with HealthCentral. (Why?)

WHY REGISTER?

  • Connect with a supportive community
  • Get answers from Experts and health professionals
  • Save and Share your favorite articles and blogs
By submitting, I agree to Remedy Health Media's terms and conditions.